# SDR SIMA2018042500005

- Difficulty date: April 4, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 32,480 hours, 29,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530644107
- Condition: Corroded
- Location: Frame 38
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM CORRODED IN RADIUS AT FRAME 38.   REPAIRED IAW SRM 53-00-10, FIGURE 202, SHEET 1.
